# SDR SWAA2023061350666

- Difficulty date: May 22, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 44,551 hours, 27,217 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LEFT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90; 17' FROM FRONT SPAR ; I/B ROW. CRACK LENGTH : 0.656' CRACK FOUND AT LEFT HORIONTAL STABILIER LOWER SKIN AT STAB STA 193.90 17&#34; FROM FRONT SPAR I/B ROW. CRACK LENGTH : 0.656&#34;<[01] ACCOMPLISHED L/H HORIZONTAL STAB LOWER SKIN REPAIR AT STAB STA 193.90. REF B737 SRM 55-10-01-2R-11;[02] RII -- VERIFIED LH HORIZONTAL STAB LOWER SKIN REPAIR AT STAB STA 193.90;[03] THIS TASK REQUIRES REPEAT DVI AND LFEC INSPECTIONS EVERY 9;000 FLIGHT CYCLES WITH A 56;000 FLIGHT CYCLE INSPECTION THRESHOLD. PER B737 SRM 55-10-01-2R-11 PARAGRAPH 5(A);[04] RII -- VERIFIED LH HORIZONTAL STAB LOWER SKIN REPAIR AT STAB STA 193.90 REF B737 SRM 55-10-01-2R-11.
